# SDR CA051121004

- Difficulty date: November 17, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Doug C54A-DC
- Aircraft time: 68,000 hours
- Engine: Pwa R20007M2
- Propeller: Hamstd 23E50
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 153084
- Condition: Cracked
- Location: Nr 2 Engine
- Component: Engine, Pwa, R2007M2
- Stage of operation: CL
- How discovered: V
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

(CAN) NR 2 ENGINE WAS PRECAUTIONARILY SHUTDOWN DUE TO SHAKE.  IT WAS DISCOVERED THAT NR 10 CYLINDER WAS CRACKED AT THE EXHAUST EAR.  THE CYLINDER ASSY WAS REPLACED AND AIRCRAFT RETURNED TO SERVICE.
